# SDR IPXA2013082100882

- Difficulty date: August 5, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 72,723 hours, 13,856 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, CENTER CARGO BAY TRANSCEIVERS, FRAME, SHEAR TIE AND J CHANNEL HAS CORROSION IN 2EA AREAS AT BS 1781 BETWEEN LONGERON 50R AND 51R.  REMOVED,  FABRICATED AND INSTALLED FILLER AND CHANNEL IAW EA 011-5310=0 1-A4847, REV I/R AND EO  MD11-5310-51842-A.
